# SDR SWIA202160244

- Difficulty date: May 5, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 29,134 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SLAT TRACK 2-2 HAS PITTING CORROSION (MARKED WITH RED)     (C-CHECK RO 8/9/2021)    REMOVED PITTING CORROSION ON RH SLAT TRACK 2-2 IN 2 AREAS IAW CRJ700 SRM 51-21-06-001-001-A01 / ORIGINAL THICKNESS IS .250" / AFT TRACK L= 1.6" W= 1" REMAINING THICKNESS IS .247" MATERIAL LOST .003"  / FWD TRACK L= 1.6" W= .5" REMAINING THICKNESS IS .249" MATERIAL LOST .001" NO ALLOWABLE LIMITS DIVEN IAW DWG CC670-12051 REV -C TOOL# TUC6260 DUE30-SEP-21 / RECIEVED ENGINEERING REO-670-57-42-1082 REV -- DATE 2021-05-10. / REMOVED SIDE SURFACE WEAR MARKS ON RH SLAT TRACK 2-2 REF CRJ 700 SRM 51-12-00-001-001-A01 / COMPLIED WITH STEPS 1,2 & 4 OF REO 670-57-42-1082 REV -- DATED 2021-05-10 / R/H SLAT TRACK 2-2 CANNED FOR USE ON N720EV JOB 71011585 OP 202 MX TRANS #22612319 / INSTALLATION OF NEW R/H SLAT TRACK FOR N614QX ACCOMPLISHED ON JOB 71004995 OP 108 MX TRANS #22766481   / COMPLIED WITH SKY CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR
